# SDR DALA2024031303280

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB LOWER SURFACES BTW STA 446 TO STA 465 AND STA 494 TO STA 500. SUMMARY OF NRC 00669: CORROSION LEVEL 2. RH CUSP WEBS BTW STA 446 TO STA 465 AND STA 494 TO STA 500 WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0242247)
